# SDR AUS20030203

- Difficulty date: February 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 311859701
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE DRIVEN HYDRAULIC PUMP DRIVESHAFT OIL SEAL LEAKING.
